# SDR AALA20110727LAX01

- Difficulty date: July 26, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 81,083 hours, 12,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DID NOT DEPLOY BECAUSE THE PACK BOTTLE WAS STILL PINNED, HOWEVER THE SLIDE PACK COVER CAME LOOSE.  REPLACED ALL BLOW DOWN ACTUATORS, SPOILER, ALL THREE DOOR ACTUATORS, DEPLOYMENT CABLE, BOTTLE AND SLIDE PACK.
